MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number C24104E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that during an infusion of nacl, the tubing leaked at the hub connection closest to the patient.There was no report of patient harm.Although requested, no other information has been received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer report that the tubing leaked was confirmed; however not with the used set received but with the new sets received.Received was a partial used set model c24104e.Also received were a total of 37 unopened packages of the same model sets- one for lot 18055267, and 36 for lot 18066824 visual inspection showed no anomalies.No leaks were identified on the used set during functional and pressure testing.14 representative samples from the received new samples from lot 18066824 were tested.Testing on one of the new sets observed an immediate leak at the engagement of the tubing and male luer lock components.On another new set, attempted removal of the exit luer cap caused separation at the same noted engagement.The root cause was identified as both insufficient solvent being applied at the engagement of the tubing and a gap related to improper assembly due to equipment and/or operator error.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8313670
Report Number9616066-2019-00350
Device Sequence Number2120636
Product Code FPA
UDI-Device Identifier10885403235535
UDI-Public10885403235535
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2021
Device Model NumberC24104E
Device Catalogue NumberC24104E
Device Lot Number18066824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1